MathSciNet Relay Station
MathSciNet bibliographic data
MR1670870 11R39 (11F80 11R32 11R47)
Brueggeman, Sharon The nonexistence of certain Galois extensions unramified outside $5$. J. Number Theory 75 (1999), no. 1, 47–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement